BibTeX record journals/ijbc/XuPYZ06

download as .bib file

@article{DBLP:journals/ijbc/XuPYZ06,
  author    = {Jian{-}Xin Xu and
               Ya{-}Jun Pan and
               Rui Yan and
               Weinian Zhang},
  title     = {On the Periodicity of an Implicit Difference equation with Discontinuity:
               Analysis and Simulations},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {5},
  pages     = {1599--1608},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406015532},
  doi       = {10.1142/S0218127406015532},
  timestamp = {Thu, 16 Nov 2017 14:36:59 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/XuPYZ06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics